The two-weight inequality for the Hilbert transform with general measures

Visa fullständig post



Permalänk

http://hdl.handle.net/10138/307044

Citation

Hytönen , T P 2018 , ' The two-weight inequality for the Hilbert transform with general measures ' , Proceedings of the London Mathematical Society , vol. 117 , no. 3 , pp. 483–526 . https://doi.org/10.1112/plms.12136

Titel: The two-weight inequality for the Hilbert transform with general measures
Författare: Hytönen, Tuomas P.
Medarbetare: University of Helsinki, Tuomas Hytönen / Principal Investigator
Datum: 2018-09
Språk: eng
Sidantal: 44
Tillhör serie: Proceedings of the London Mathematical Society
ISSN: 0024-6115
Permanenta länken (URI): http://hdl.handle.net/10138/307044
Abstrakt: The two‐weight inequality for the Hilbert transform is characterized for an arbitrary pair of positive Radon measures σ and w on ℝ. In particular, the possibility of common point masses is allowed, lifting a restriction from the recent solution of the two‐weight problem by Lacey, Sawyer, Shen, and Uriarte‐Tuero. Our characterization is in terms of Sawyer‐type testing conditions and a variant of the two‐weight A2 condition, where σ and w are integrated over complementary intervals only. A key novelty of the proof is a two‐weight inequality for the Poisson integral with ‘holes’.
Subject: 111 Mathematics
Licens:


Filer under denna titel

Totalt antal nerladdningar: Laddar...

Filer Storlek Format Granska
1312.0843.pdf 470.6Kb PDF Granska/Öppna

Detta dokument registreras i samling:

Visa fullständig post